MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Medical Device Problem Codes Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly and unexpected restart alarm.The customer¿s blood glucose level was 153 mg/dl.The customer reported that they had unexpected restart alarm.It was reported that the insulin pump was exposed to moisture and also had button error.The customer reported that the time clock was advancing.The customer was advised to discontinue use of the pump and revert to backup plan per healthcare professional instructions.The customer was advised the pump will need to be replaced.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with no button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, rewind, basic occlusion, occlusion, prime and excessive no delivery test or verify unexpected restart alarm due to buttons not responding.No moisture damage on the lcd board, mother board, interface board, rf board, motor, vibrator motor and battery tube assembly during visual inspection.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8050439
Report Number2032227-2018-57856
Device Sequence Number1625278
Product Code OYC
UDI-Device Identifier00643169478596
UDI-Public(01)00643169478596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA4723LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight113